Jump to content
Important Survey - Please Participate ×

Is this a withdrawal symptom?


[Ma...]

Recommended Posts

Hi Buddies,

 

I had a good day yesterday but today felt really weird in the head. Kinda dizzy but not, like someone touched my brain tissue or something. Also I was getting my taper dose from the chemist and my eyes felt heavy and twitchy, then when I was talking to the chemist I felt a shift in my head and had some weird tinnitus like sensations I almost panicked but I held it in and pretended everything was OK. It went away but feel weird in the head still. Is this a withdrawal symptom? Please help me reassure me, what is bad about this is that you can feel great one day or moment then BAM, it hits me. Thanks for any advice

Link to comment
Share on other sites

From everything I've read it matches withdrawals. So scary isn't it? Not knowing 100% if its just a badty withdrawal symptom or something else. Sends my anxiety rocketing. I'm sure you'll be fine. Hopefully someone responds who has experienced this
Link to comment
Share on other sites

Feeling weird in the head is indeed the gift of withdrawal. I used to feel it a lot. Now, not so much. There are a wide range of symptoms we become familiar with. And then one day, I realized that the majority of symptoms are gone. But weird in the head was also what I felt today.  :P
Link to comment
Share on other sites

Hi Buddies,

 

I had a good day yesterday but today felt really weird in the head. Kinda dizzy but not, like someone touched my brain tissue or something. Also I was getting my taper dose from the chemist and my eyes felt heavy and twitchy, then when I was talking to the chemist I felt a shift in my head and had some weird tinnitus like sensations I almost panicked but I held it in and pretended everything was OK. It went away but feel weird in the head still. Is this a withdrawal symptom? Please help me reassure me, what is bad about this is that you can feel great one day or moment then BAM, it hits me. Thanks for any advice

 

Miserable, but all totally normal.  :-\

Link to comment
Share on other sites

Thank you so much everyone for the help and reassurance! I'll keep soldiering on, I'm due for my first cut down to 4mg in 5 days and I'm not tapping out this time I'm getting off this cr*p.

 

Sonya, thank you for sharing your knowledge with me, I hope your taper is going well and it's smooth sailing for you.

 

Jets, thanks for correlating, I really hope your head weirdness has gone away by now.

 

BRC,

 

Thanks for the reassurance, much appreciated

 

Regards

 

I love cats <3

Link to comment
Share on other sites

×
×
  • Create New...